Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 9, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at May 29, 2012, 3:56 PM EDT for Merrimack County, Sullivan County, New Hampshire. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2012, 3:56 PM EDT (19:56 UTC)
- Expired
- May 29, 2012, 4:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties Merrimack County, NH, Sullivan County, NH
The radar
The Boston radar (KBOX), 157 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 4:09 PM EDT | TSTM WND DMG | Langdon, NH | TREE DOWN CHESHIRE PIKE |
| May 29, 4:09 PM EDT | HAIL 0.7 | Langdon, NH | TREE DOWN CHESHIRE PIKE |
| May 29, 4:10 PM EDT | HAIL 0.88 | Langdon, NH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 3:44 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.9 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1908 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
477
WUUS51 KGYX 291956
SVRGYX
NHC013-019-292045-
/O.NEW.KGYX.SV.W.0009.120529T1956Z-120529T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
356 PM EDT TUE MAY 29 2012
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN SULLIVAN COUNTY IN CENTRAL NEW HAMPSHIRE...
WESTERN MERRIMACK COUNTY IN CENTRAL NEW HAMPSHIRE...
* UNTIL 445 PM EDT
* AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL AND WINDS
IN EXCESS OF 60 MILES PER HOUR. THIS STORM WAS LOCATED 16 MILES
SOUTHWEST OF MOUNT SUNAPEE STATE PARK...OR 8 MILES EAST OF BELLOWS
FALLS...AND MOVING EAST AT 25 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
SUNAPEE STATE PARK...BRADFORD...WADLEIGH STATE PARK AND HENNIKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
HAIL UP TO QUARTER SIZE IN DIAMETER HAS BEEN REPORTED IN ALSTEAD
WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHERN NEW HAMPSHIRE.
&&
LAT...LON 4339 7191 4314 7179 4313 7187 4320 7192
4318 7202 4316 7201 4313 7204 4312 7217
4314 7219 4317 7218 4315 7237 4319 7239
TIME...MOT...LOC 1955Z 250DEG 20KT 4315 7227
$$
MPKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:24 PM EDT, 32 minutes earlier.
Area forecast discussion, May 29, 3:24 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
324 PM EDT TUE MAY 29 2012
.SYNOPSIS...
A FRONT WILL SLOWLY CROSS THE REGION LATE TONIGHT AND WEDNESDAY.
A SECONDARY COLD FRONT WILL DROP SOUTH THROUGH THE REGION ON
THURSDAY FOLLOWED BY HIGH PRESSURE THURSDAY NIGHT AND FRIDAY. HIGH
PRESSURE WILL SHIFT OFFSHORE FRIDAY NIGHT AS LOW PRESSURE
APPROACHES FROM THE WEST. LOW PRESSURE LIFTING NORTHEAST OUT OF
THE GREAT LAKES WILL DRIVE A COLD FRONT TOWARD NEW ENGLAND ON
SATURDAY. THE FRONT WILL CROSS THE AREA ON SUNDAY. A WEAK AREA OF
HIGH PRESSURE WILL BUILD IN FROM THE WEST ON MONDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
MARINE LYR HOLDING TOUGH ACROSS MOST OF THE CWA...THANKS
TO MORNING CONVECTION. DIURNAL HEATING OF THE INTERIOR COUPLED
WITH MESO HIGH FROM DEPARTING MCS HAS LED TO STRONGLY ONSHORE FLOW
ENHANCED ON THE SRN PERIPHERY BY TSTM OUTFLOW. THIS HAS BEEN
KEEPING THE WARM FNT SURGING BACK WWD AS A MORE BACKDOOR COLD FNT.
THIS WILL LIMIT THE AREAL POTENTIAL FOR SEVERE WX THIS AFTN/EVE.
DESPITE COOL LOW LVLS...MODIFIED ELEVATED MIXED LYR STILL CONTAINS
LAPSE RATES NEAR 7 DEG C/KM. THIS WILL SUPPORT AMPLE ELEVATED CAPE
VALUES AOA 1500 J/KG. A MODIFIED KALB 17Z SOUNDING FOR POTENTIAL
HIGH TEMPS NEAR KLEB PRODUCES ELEVATED CAPE VALUES ABV 2000 J/KG. THE
GREATEST THREAT WILL REMAIN TIED CLOSE TO CT RIVER VALLEY...AND
SWRN NH...WHERE ENHANCED WORDING REMAINS. FARTHER E...DEEPER
MARINE INFLUENCE WILL GREATLY REDUCE TSTM SEVERITY WITH EWD
EXTENT. WILL MAINTAIN A THREAT OF SMALL HAIL...GUSTY WINDS FOR ANY
TSTM THAT MAINTAINS ITSELF.
PWAT VALUES REMAIN HIGH...AND LOCATION OF TSTMS WILL BE OVER SAME
AREAS THAT RECEIVED HEAVY RAFL THIS MORNING. FLASH FLOOD WATCH
WILL BE CONTINUE THRU LATE THIS EVE.
&&
.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
AFTER INITIAL CONVECTION DEPARTS EWD...COLD FNT WILL HANG UP NEAR
THE COAST. EXPECT THAT SWLY FLOW WILL KEEP MARINE INFLUENCE FROM
TAINTING WARM ADVECTION. TEMPS SHOULD MIX TO NEAR 80 WITH ANY
BREAKS OF SUNSHINE. MOIST AIRMASS AND MARGINALLY FAVORABLE LAPSE
RATES ALOFT COULD LEAD TO DECENT DESTABILIZATION...ESPECIALLY FOR
THE INTERIOR AND COAST. EXPECT AFTN TSTMS TO DEVELOP ALONG THE FNT
BEFORE DEPARTING OUT TO SEA IN THE EVE. IF ENOUGH DIURNAL HEATING
OCCURS...SOME ISOLD STRONG STORMS WOULD BE PSBL.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
WILL KEEP THIS BRIEF IN LIGHT OF APCHG STG/SVR TSTMS ENTERING THE
CT RVR VLY. CONTD OVERALL ACTIVE AND WET PTTN WITH YET ANOTHER
SHORT WAVE CROSSING THE REGION ON THU...TRIGGERING A FEW SCT
SHOWERS. FRIDAY WILL BE THE PICK OF THE WEEK (ALBIET A TOUGH WEEK)
AS SFC HIGH PRES MOVES SE AND OVER NEW ENG.
ON SAT...LOW PRES WILL INTENSIFY AND MOVE TOWARDS THE GREAT LAKES.
A DEEP...MOIST SOUTHERLY FLOW WILL DVLP OUT AHEAD OF THE
SYS...BRINGING RAIN TO OUR REGION. SOME OF THE SHOWERS MAY BE LCLY
HVY. UPR LOW CROSSES THE REGION ON SUNDAY...TRIGGERING YET A FEW
MORE SCT SHOWERS.
A WEAK RIDGE OF HIGH PRES WILL BUILD TO OUR S ON MON.
HWVR...SUFFICIENT INSTABILITY TO KEEP A FEW ISOLD SHOWERS ACROSS
THE REGION.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
SHORT TERM...LIFR/IFR CONDS WILL CONTINUE IN ONSHORE FLOW E OF THE
WHITE MTNS. KLEB AND KHIE WILL HAVE THE CHC FOR STRONG
TSTMS...WITH LARGE HAIL...DMGG WINDS AND HEAVY RAFL. COLD FNT
ENTERING CWA WILL ACTUALLY HELP MIX THIS AIRMASS OUT SOME AND
IMPROVE CONDS TO MVFR WITH SCT IFR IN TSRA. SWLY FLOW AHEAD OF
COLD FNT WED SHOULD FURTHER IMPROVE CIGS/VSBYS TO MVFR...WITH VFR
CONDS N OF THE WHITE MTNS. CHC FOR AFTN TSMTS ALONG THE COAST WED.
LONG TERM...MAINLY VFR CONDS...EXCEPT AREAS OF IFR WITH LCL LIFR
CONDITIONS SATURDAY...AND INTO SUNDAY MORNING.
&&
.MARINE...
SHORT TERM...SCA CONDS WILL CONTINUE IN THE NEAR TERM...QUICKLY
SUBSIDING AS THE INFLUENCE OF MORNING CONVECTIVE OUTFLOW/PRESSURE
RISES WEAKEN. OTHERWISE WINDS AND SEAS EXPECTED TO REMAIN BLO SCA
THRESHOLDS.
LONG TERM...SCAS ARE LIKELY ON SATURDAY...AND PSBLY GLWS WILL BE
NEEDED FOR THE LOW MOVING UP THE MID ATLC CSTLN.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR MEZ007-012.
NH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NHZ001>006.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
ANZ150>154.
&&
LEGRO/JCHazardous weather outlook, May 29, 3:53 PM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 353 PM EDT TUE MAY 29 2012 NHZ001>006-302000- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL- 353 PM EDT TUE MAY 29 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SEVERE THUNDERSTORM WATCH 315 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. LARGE HAIL...GUSTY WINDS...AND LOCALLY FLOODING RAINFALL ARE ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NHZ007>009-302000- SULLIVAN-MERRIMACK-BELKNAP- 353 PM EDT TUE MAY 29 2012 ...SEVERE THUNDERSTORM WATCH 315 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. LARGE HAIL...GUSTY WINDS...AND LOCALLY FLOODING RAINFALL ARE ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ008-009-013-014-018>028-NHZ010-013-014-302000- NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN FRANKLIN- SOUTHERN SOMERSET-INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN- KENNEBEC-INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC- LINCOLN-KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- 353 PM EDT TUE MAY 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. HAIL...GUSTY WINDS...AND LOCALLY FLOODING RAINFALL ARE ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ007-012-302000- NORTHERN OXFORD-SOUTHERN OXFORD- 353 PM EDT TUE MAY 29 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. HAIL...GUSTY WINDS...AND LOCALLY FLOODING RAINFALL ARE ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-302000- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 353 PM EDT TUE MAY 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEAS WILL BE VERY CHOPPY AND STEEP THROUGH THIS EVENING WITH WIND GUSTS OVER 25 KNOTS...SEAS 3 TO 5 FEET AND LOW VISIBILITIES IN RAIN AND FOG. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, May 29, 10:26 AM EDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 1026 AM EDT TUE MAY 29 2012 MEZ007-012-013-020-021-NHZ002-291515- ANDROSCOGGIN-KENNEBEC-NORTHERN OXFORD-SOUTHERN COOS-SOUTHERN FRANKLIN-SOUTHERN OXFORD- 1026 AM EDT TUE MAY 29 2012 ...STRONG THUNDERSTORMS WILL IMPACT ANDROSCOGGIN COUNTY...KENNEBEC COUNTY...OXFORD COUNTY...COOS COUNTY AND FRANKLIN COUNTY THROUGH 1115 AM EDT... AT 1026 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES NORTHWEST OF GILEAD...OR ABOUT 7 MILES EAST OF BERLIN...MOVING EAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND GILEAD...NEWRY... BETHEL...LOCKE MILLS...HANOVER...BRYANT POND...MILTON...WEST PARIS... RUMFORD AND MEXICO THROUGH 1115 AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. LAT...LON 4456 6998 4425 7004 4439 7117 4457 7114 JC
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 12:39 AM EDT | Special Weather Statement | GYX | Sullivan | 51 min |
| May 29, 1:01 AM EDT | Severe Thunderstorm Warning | GYX | Grafton | 44 min |
| May 29, 1:14 AM EDT | Special Weather Statement | GYX | Carroll | 46 min |
| May 29, 1:18 AM EDT | Special Weather Statement | GYX | Grafton | 42 min |
| May 29, 1:24 AM EDT | Severe Thunderstorm Warning | GYX | Grafton | 51 min |
| May 29, 1:32 AM EDT | Special Weather Statement | GYX | Sullivan | 43 min |
| May 29, 1:37 AM EDT | Severe Thunderstorm Warning | GYX | Grafton | 38 min |
| May 29, 1:40 AM EDT | Special Weather Statement | GYX | Carroll | 50 min |
| May 29, 1:49 AM EDT | Special Weather Statement | GYX | Belknap | 41 min |
| May 29, 2:01 AM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Grafton | 44 min |
| May 29, 2:24 AM EDT | Areal Flood Advisory | GYX | Belknap, Carroll, Coos, Grafton | 2 hr |
| May 29, 2:31 AM EDT | Special Weather Statement | GYX | Carroll | 44 min |
| May 29, 2:39 AM EDT | Severe Thunderstorm Warning | GYX | Carroll, Grafton | 40 min |
| May 29, 3:18 AM EDT | Special Weather Statement | GYX | Carroll | 42 min |
| May 29, 3:27 AM EDT | Special Weather Statement | GYX | Grafton | 48 min |
| May 29, 3:45 AM EDT | Special Weather Statement | GYX | Carroll | 60 min |
| May 29, 4:35 AM EDT | Special Weather Statement | GYX | Coos | 40 min |
| May 29, 5:56 AM EDT | Special Weather Statement | GYX | Coos | 49 min |
| May 29, 6:43 AM EDT | Flash Flood Watch | GYX | Carroll, Coos, Grafton | 17 hr |
| May 29, 6:46 AM EDT | Special Weather Statement | GYX | Coos | 44 min |
| May 29, 6:47 AM EDT | Special Weather Statement | GYX | Grafton | 43 min |
| May 29, 8:52 AM EDT | Special Weather Statement | GYX | Carroll | 38 min |
| May 29, 9:38 AM EDT | Special Weather Statement | GYX | Carroll, Grafton | 52 min |
| May 29, 9:47 AM EDT | Flash Flood Warning | GYX | Coos | 3 hr |
| May 29, 9:49 AM EDT | Special Weather Statement | GYX | Grafton | 56 min |
| May 29, 3:21 PM EDT | Severe Thunderstorm Warning | GYX | Sullivan | 39 min |
| May 29, 4:25 PM EDT | Special Weather Statement | GYX | Grafton | 50 min |
| May 29, 4:29 PM EDT | Special Weather Statement | GYX | Coos | 61 min |
| May 29, 4:39 PM EDT | Flash Flood Warning | GYX | Coos | 6 hr |
| May 29, 4:49 PM EDT | Severe Thunderstorm Warning | GYX | Grafton, Merrimack, Sullivan | 20 min |
| May 29, 4:50 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Grafton, Merrimack | 55 min |
| May 29, 4:51 PM EDT | Flash Flood Warning | GYX | Carroll, Coos, Grafton | 6 hr |
| May 29, 5:24 PM EDT | Special Weather Statement | GYX | Belknap, Merrimack | 51 min |
| May 29, 5:43 PM EDT | Special Weather Statement | GYX | Carroll | 47 min |
| May 29, 6:35 PM EDT | Special Weather Statement | GYX | Merrimack | 25 min |
| May 29, 6:37 PM EDT | Areal Flood Advisory | GYX | Merrimack, Sullivan | 3 hr |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.